MathSciNet Relay Station
MathSciNet bibliographic data
MR2116910 65N50 (65N15)
Cockburn, Bernardo; Yenikaya, Bayram An adaptive method with rigorous error control for the Hamilton-Jacobi equations. I. The one-dimensional steady state case. Appl. Numer. Math. 52 (2005), no. 2-3, 175–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement